# SDR ERAA078456

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 231
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 8,715 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE RIGHT PEDAL REQUIRED IN A HOVER.  FOUND NO DEFECTS ACTION TAKEN:  REMOVED BLADES AND REPLACED WITH BLADES SN 211 & 218 FOR TROUBLESHOOTING PURPOSES.  REMOVED STRAP PACK BOLTS FOR INSPECTION OF BUSHINGS.  FOUND NO DEFCTS & REINSTALLED BOLTS.  STATIC BALANCED.  REPAIRED IAW BO105 REM 301, MM CH 33,34,102 & MARVEL MM.
